# SDR 2006FA0000259

- Difficulty date: March 7, 2006
- Submitted: March 23, 2006
- Operation: General aviation
- Aircraft: N647TS
- Make and model: Lear 60LEAR
- Aircraft serial: 047
- Aircraft time: 3,471 hours
- Engine: Pwa PW305
- System (JASC): 2710 · Aileron Control System
- Part: Casting
- Part number: 2424000258
- Condition: Bent
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

INCOMING INSPECTION FOUND AILERON DRIVE YOKE ATTACH CASTING BENT.  UPON FURTHER INSPECTION IT WAS DISCOVERED THE DRIVE YOKE UPPER OR LOWER SHIMS WERE NOT INSTALLED.  DRIVE YOKE ATTACH BOLT WAS INSTALLED CAUSING THE CASTING TO BE BENT AND REQUIRES REPLACEMENT BY OEM.  THIS COULD HAVE BEEN PREVENTED BY FOLLOWING MAINTENANCE MANUAL INSTALLATION INSTRUCTIONS.  (K)
